# SDR ASAA0280706

- Difficulty date: December 30, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 593659215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, BULKHEAD SUPPORT CRACKED IN MID CARGO BAY AT FS 529.  REPLACED BULKHEAD PER SRM 51-10-4 AND 51-30-2.  (M)
